Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Theses and dissertations
Ad Astra association
Press releases
Funding opportunities
>> Românã

Laurentiu Leustean

Institutul de Matematica " Simion Stoilow" al Academiei Romane, Bucuresti, Romania

Institution web page:
Personal web page:
Send email

Born: 1971

Interests: applications of mathematical logic in (nonlinear) ergodic theory, many-valued logic

I got my PhD in Mathematics in 2004 from the Faculty of Mathematics and Computer Science, University of Bucharest, Romania.
From October 2003, I am a Researcher at the Institute of Mathematics "Simion Stoilow" of the Romanian Academy (IMAR), being member of the Algebra Workgroup.
Between April 1, 2004 and October 31, 2009 I had a post-doctoral position as Assistant Professor (Wissenschaftlicher Mitarbeiter) at the Department of Mathematics, Technische Universitšt Darmstadt, where I was a member of the Research Group Logic.
In October 2009, I have attained the Habilitation at the Department of Mathematics, Technische Universitšt Darmstadt.

Selected publications:
• Ulrich Kohlenbach, Laurentiu Leustean. On the computational content of convergence proofs via Banach limits. Philosophical Transactions of the Royal Society A, 370, pp. 3449-3463, 2012.
• Ulrich Kohlenbach, Laurentiu Leustean. Effective metastability of Halpern iterates in CAT(0) spaces. Advances in Mathematics, 231, pp. 2526-2556, 2012.
• Laurentiu Leustean. Nonexpansive iterations in uniformly convex W-hyperbolic spaces . In A. Leizarowitz, B. S. Mordukhovich, I. Shafrir, A. Zaslavski (eds.), Nonlinear Analysis and Optimization I: Nonlinear Analysis, pp. 193-209. AMS, 2010.
• Ulrich Kohlenbach, Laurentiu Leustean. A quantitative Mean Ergodic Theorem for uniformly convex Banach spaces . Ergodic Theory and Dynamical Systems, 29, pp. 1907-1915, 2009.
• Laurentiu Leustean. Rates of asymptotic regularity for Halpern iterations of nonexpansive mappings. Journal of Universal Computer Science, 13 , pp. 1680-1691, 2007.
• Ulrich Kohlenbach, Laurentiu Leustean. The approximate fixed point property in product spaces. Nonlinear Analysis Series A: Theory, Methods & Applications, 66, pp. 806-818, 2007.
• Laurentiu Leustean. A quadratic rate of asymptotic regularity for CAT(0)-spaces. Journal of Mathematical Analysis and Applications, 325, pp. 386-399, 2007.
• George Georgescu, Laurentiu Leustean, Viorel Preoteasa. Pseudo-hoops. Journal of Multiple-Valued Logic and Soft Computing, 11, pp. 153-184., 2005.
• Antonio Di Nola, Laurentiu Leustean. Compact representations of BL-algebras. Archive for Mathematical Logic, 42, pp. 737-761;, 2003.
• Ulrich Kohlenbach, Laurentiu Leustean. Mann iterates of directionally nonexpansive mappings in hyperbolic spaces. Abstract and Applied Analysis, 2003, pp. 449-477, 2003.
• Antonio Di Nola, George Georgescu, Laurentiu Leustean. Boolean products of BL-algebras. Journal of Mathematical Analysis and Applications, 251, pp. 106-131, 2000.

Publications from the ISI database, indexed between 2002-2011, produced in Romania:
• Georgescu, G; Leustean, L, Some classes of pseudo-BL algebras. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 73, pp. 127-153, 2002.
• Rosu, G; Venkatesan, RP; Whittle, J; Leustean, L, Certifying optimality of state estimation programs. COMPUTER AIDED VERIFICATION. LECTURE NOTES IN COMPUTER SCIENCE, 2725, pp. 301-314, 2003.
• Di Nola, A; Leustean, L, Compact representations of BL-algebras. ARCHIVE FOR MATHEMATICAL LOGIC, 42 (8), pp. 737-761, 2003.
• Leustean, L, Sheaf representations of BL-algebras. SOFT COMPUTING, 9 (12), pp. 897-909, 2005.
• Georgescu, G; Leustean, L; Preoteasa, V, Pseudo-hoops. JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 11 (1-2), pp. 153-184, 2005.
• Leustean, L, A quadratic rate of asymptotic regularity for CAT(0)-spaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 325 (1), pp. 386-399, 2007.
More information


© Ad Astra 2001-2013